Publicação:
Some integrals occurring in a topology change problem

Carregando...
Imagem de Miniatura

Data

2000-08-15

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

In a paper presented a few years ago, de Lorenci et al. showed, in the context of canonical quantum cosmology, a model which allowed space topology changes. The purpose of this present work is to go a step further in that model, by performing some calculations only estimated there for several compact manifolds of constant negative curvature, such as the Weeks and Thurston spaces and the icosahedral hyperbolic space (Best space). ©2000 The American Physical Society.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physical Review D - Particles, Fields, Gravitation and Cosmology, v. 62, n. 4, p. 1-4, 2000.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação